# SDR UALA2009072002122

- Difficulty date: July 20, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 69,461 hours, 11,272 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON INBOARD PANEL 437ERX HAS 3 EACH WORN FASTENER HOLES.  REPAIRED PANEL PER REO G12256, REV A.  ACCOMPLISHED TAP TEST.  TAP TEST GOOD.  REPAIR IS NOW CONSIDERED PERMANENT.
